# SDR IPXA2021071471664

- Difficulty date: July 14, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 78,262 hours, 16,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND L1 DOOR ARMING LEVER TANG BROKEN.    R/R'D L1 DOOR HANDLE SAFETY LEVER IAW AMM 52-10-06 & IPCA 52-11-15-01.  OPS CHECK GOOD.
